# SDR UPS08M53294

- Difficulty date: August 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FOUND CORROSION IN NR 29 LT BARREL NUT HOLE.  REPAIRED HORZ STAB BARREL NUT HOLE NR 29 LT REF EO MD11-5510-30462-A AND EA 011-5510-01-A1462.
